# SDR GUUA94532111009A

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 29,346 hours, 34,808 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RED GEAR WARNING LIGHT IN HANDLE STAYS ILLUMINATED IN FLIGHT WITH GEAR IN THE UP POSITION.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR UPLOCK SWITCH.  LANDING GEAR OPS CHECK GOOD.
